Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 375, NWS Pueblo, CO

August 28, 2025Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 28, 2025, 6:46 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2025, 6:46 PM MDT (00:46 UTC)
Expired
Aug 28, 2025, 7:15 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.8 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2025-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2025-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
3260 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

755 
WUUS55 KPUB 290046
SVRPUB
COC055-071-290115-
/O.NEW.KPUB.SV.W.0375.250829T0046Z-250829T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
646 PM MDT Thu Aug 28 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  East central Huerfano County in southeastern Colorado...
  North central Las Animas County in southeastern Colorado...

* Until 715 PM MDT.

* At 645 PM MDT, a severe thunderstorm was located 15 miles east of
  Walsenburg, or 36 miles north of Trinidad, moving southeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  east central Huerfano and north central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3770 10461 3776 10456 3774 10427 3756 10446
TIME...MOT...LOC 0045Z 294DEG 15KT 3770 10452 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 5:25 PM MDT, 1 hour 21 minutes earlier. Its key messages:

  • Strong to severe thunderstorms will be possible today and tomorrow, mostly across the eastern plains.
  • Thunderstorm chances gradually decrease through from Sunday into early next week, with a slow return of warmer and drier weather developing.
Area forecast discussion, Aug 28, 5:25 PM MDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
525 PM MDT Thu Aug 28 2025

.KEY MESSAGES...

- Strong to severe thunderstorms will be possible today and
  tomorrow, mostly across the eastern plains.

- Thunderstorm chances gradually decrease through from Sunday
  into early next week, with a slow return of warmer and drier
  weather developing.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 209 PM MDT Thu Aug 28 2025

Isolated thunderstorms have developed along the lower eastern slopes
of the southeast mountains and adjacent plains this afternoon. Moist
southeast upslope flow beneath modest westerly winds aloft has
resulted in deep layer shears around 40 kts this afternoon. Combined
with dew points maintaining in the 50s, this will result in 1000-
1500 J/kg of mlCape, adequate for an isolated strong to severe
thunderstorm or two, especially if they can maintain as they move
eastward into richer low level moisture and higher CAPE.  Hail up to
around 1 inch and wind gusts to around 60 mph will be the primary
storm risks, along with locally heavy rainfall capable of producing
flash flooding for areas with saturated soil conditions.  As
southeasterly low level flow increases overnight, CAMs have been
persistent in developing another round of thunderstorms across the
Pikes Peak region/southern I-25 corridor north of highway 50, and
dropping it southeastward across the plains during the late evening
and overnight. Cells should be elevated but could see an embedded
strong storm or two given MUCapes up to 750 J/kg according to HREF.
Activity should gradually decrease into the early morning hours and
depending on where the rain falls, we could see some patchy ground
fog should we see enough cloud breaks.  Models hold on to quite a
bit of mid/high level cloudiness overnight, so think this will be
very patchy in nature if it does develop.

Friday will be a more active day for thunderstorms with a more well
defined shortwave moving across during the afternoon along with
maintenance of low level southeasterly flow resulting in Mean HREF
CAPEs of up to 1500 J/kg.  Deep layer shears will be 40-50 kts
resulting in the possibility of one or two supercells with hail up
to 1.5 inches in diameter and wind gusts over 60 mph. High res
models show another line of thunderstorms (more consolidated than
today's) developing over the mountains during the early afternoon,
and pushing eastward across the plains during the late afternoon and
evening. Activity will diminish during the mid to late evening as
the shortwave exits the eastern part of the state. High temperatures
will remain below average with highs in the lower to mid 80s.
-KT

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 310 AM MDT Tue Aug 26 2025

Friday night and Saturday...

Many model solutions suggests showers/isolated thunderstorms
linger for much of Friday night, especially on the plains, and
will keep at least low pops going into Saturday morning along
and east of the mountains. On Saturday, could be some patchy low
clouds and fog early, though many forecasts show a weak north
wind around 12z, which should limit areal extent of any
cloudy/foggy conditions. Slightly drier air begins to work into
the area from the west Saturday afternoon, and we will likely
see a decrease in convective coverage over the mountains along
the Continental Divide, though still some isolated activity
possible. Eastern mountains and plains retain plentiful moisture
Saturday afternoon and evening, and expect the usual round of
convection firing over the higher terrain early/mid afternoon,
then moving e-se though the plains by evening. Should be enough
instability (CAPE 1000-1500 j/kg) and shear (0-6km bulk shear 40
kts) for strong storms from I-25 eastward once again, though if
cool air from Friday night convection lingers on the plains
longer than currently forecast, storms could struggle to
maintain strength as they move away from the higher terrain.

Sunday Onwards..

Moisture continues to decrease over the region Sun-Tue, which
should reduce storm coverage and intensity all areas through the
period, though we'll likely recycle enough moisture for
scattered afternoon convection each day, especially over the
mountains. Could see a uptick in storms along the NM by late Mon
into Tue as moisture spreads back north, though with deepest
moisture staying south of the area, threat of heavy rain and
stronger storms appears limited. High temps will slowly climb
back toward seasonal levels early next week, though no extreme
heat is expected. Upper ridge builds over the wrn U.S.
middle/end of next week, while deep trough builds over the
eastern half of the country. Pattern should lead to another cold
frontal passage through CO mid-week (Wed-ish), bringing cooler
air back to at least the plains and ern mountains. Enough
moisture will remain in place for daily thunderstorm chances
over the mountains through the week, with a few storms slipping
eastward onto the plains late Wed onto Thu, helped along by
post-frontal easterly flow.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 521 PM MDT Thu Aug 28 2025

KALS...VFR conditions through the next 24 hours at the
terminal. Southwest to westerly winds are expected Friday
afternoon near 10 to 12 kts. There could be a few showers across
the San Luis Valley, but confidence is low in one hitting the
terminal.

KCOS...showers and thunderstorms will be possible at the
terminal through much of this evening with brief periods of
reduced CIGS and VIS as they pass the terminal. Low stratus will
then develop late tonight into Friday morning, with CIGS down
near 1 kft. A round of thunderstorms is forecast on Friday from
mid afternoon into the evening.

KPUB...low probability of a shower or thunderstorm at the
terminal this evening, however, confidence is low that
something will hit the terminal. Thunderstorms will be possible
on Friday from mid afternoon into the evening. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...KT
LONG TERM...PETERSEN
AVIATION...MOZLEY
Hazardous weather outlook, Aug 28, 12:30 PM MDT, 6 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1230 PM MDT Thu Aug 28 2025

COZ058>089-093>099-291830-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1230 PM MDT Thu Aug 28 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms are expected this afternoon,
especially along and east of the eastern mountains. A couple of
strong to severe thunderstorms will be possible, with strong
outflow winds up to around 60 mph and hail up to 1 inch in
diameter the most likely hazards. Localized flash flooding will
also be possible with any thunderstorm, especially across areas
that have had repeated rounds of rain over the past few days.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Another round of afternoon and evening showers and thunderstorms
is expected on Friday, and again a couple strong to severe storms
will be possible over the I-25 corridor and southeast plains. Hail
up to 1.5 inches in diameter and wind gusts over 60 mph will be
the most likely hazards, and localized flash flooding will remain
possible as well.

Thunderstorm activity decreases Sunday through Wednesday, though
still enough moisture will remain in place for scattered afternoon
and evening thunderstorms each day, especially over the
mountains. Lightning and gusty winds will be the main threats with
any storms this period, while the threat of flash flooding will be
reduced as moisture levels decrease.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

31/31

In the hours before

Special weather statement, Aug 28, 1:40 PM MDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
140 PM MDT Thu Aug 28 2025

COZ084-282015-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
140 PM MDT Thu Aug 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 215 PM MDT...

At 139 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ramah, or 27 miles southwest of Limon, moving north at 5 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3904 10405 3901 10407 3909 10428 3913 10427
      3913 10405
TIME...MOT...LOC 1939Z 200DEG 6KT 3910 10416

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 28, 2:30 PM MDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Thu Aug 28 2025

COZ085-282100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
230 PM MDT Thu Aug 28 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 300 PM MDT...

At 229 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 31 miles east of Colorado Springs, moving east at 15
mph.

HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3881 10406 3878 10405 3858 10414 3871 10434
      3884 10428
TIME...MOT...LOC 2029Z 290DEG 15KT 3874 10425

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 28, 2:56 PM MDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
256 PM MDT Thu Aug 28 2025

COZ085-086-089-282130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
256 PM MDT Thu Aug 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES THROUGH 330 PM
MDT...

At 255 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Truckton, or 30 miles northeast of Pueblo Airport,
moving southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3867 10405 3852 10405 3852 10394 3843 10404
      3862 10422 3870 10414
TIME...MOT...LOC 2055Z 308DEG 23KT 3863 10413

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 28, 4:13 PM MDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Thu Aug 28 2025

COZ088-093-094-282245-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
413 PM MDT Thu Aug 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OTERO AND NORTH
CENTRAL LAS ANIMAS COUNTIES THROUGH 445 PM MDT...

At 413 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Tyrone, or 32 miles northeast of Trinidad, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Thatcher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3750 10426 3761 10434 3775 10414 3755 10398
TIME...MOT...LOC 2213Z 241DEG 17KT 3759 10424

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Moore
Special weather statement, Aug 28, 5:30 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
530 PM MDT Thu Aug 28 2025

COZ086-087-290015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
530 PM MDT Thu Aug 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES THROUGH 615 PM MDT...

At 530 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Greenhorn Mountain, or 25 miles south of Pueblo, moving
east at 5 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3783 10487 3799 10486 3799 10456 3776 10458
TIME...MOT...LOC 2330Z 275DEG 6KT 3791 10477

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MG
Special weather statement, Aug 28, 6:15 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
615 PM MDT Thu Aug 28 2025

COZ087-088-290045-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
615 PM MDT Thu Aug 28 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES THROUGH 645 PM MDT...

At 615 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Walsenburg, or 34 miles south of Pueblo, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3777 10470 3785 10460 3774 10420 3757 10454
TIME...MOT...LOC 0015Z 305DEG 19KT 3776 10458

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 6:15 PM MDTSpecial Weather StatementPUBHuerfano30 min
Aug 28, 6:56 PM MDTSpecial Weather StatementPUBCuster34 min
Aug 28, 6:59 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas15 min
Aug 28, 7:00 PM MDTSpecial Weather StatementPUBTeller45 min
Aug 28, 7:11 PM MDTSevere Thunderstorm WarningPUBLas Animas34 min
Aug 28, 8:10 PM MDTSpecial Weather StatementPUBTeller35 min
Aug 28, 8:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Aug 28, 9:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Aug 28, 10:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Aug 28, 11:26 PM MDTSpecial Weather StatementPUBCrowley34 min
Aug 29, 1:27 AM MDTSpecial Weather StatementPUBKiowa33 min
Aug 29, 1:27 PM MDTSpecial Weather StatementPUBHuerfano33 min
Aug 29, 1:48 PM MDTSpecial Weather StatementPUBHuerfano27 min
Aug 29, 2:20 PM MDTSevere Thunderstorm WarningPUBLas Animas25 min
Aug 29, 2:32 PM MDTSpecial Weather StatementPUBProwers28 min
Aug 29, 2:44 PM MDTSpecial Weather StatementPUBBaca31 min
Aug 29, 2:45 PM MDTSpecial Weather StatementPUBLas Animas30 min
Aug 29, 3:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Aug 29, 3:09 PM MDTSpecial Weather StatementPUBCuster36 min
Aug 29, 3:14 PM MDTSpecial Weather StatementPUBBaca31 min
Aug 29, 3:28 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers32 min
Aug 29, 3:31 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 29, 3:40 PM MDTSpecial Weather StatementPUBLas Animas35 min
Aug 29, 3:43 PM MDTSpecial Weather StatementPUBBaca32 min
Aug 29, 3:45 PM MDTSpecial Weather StatementPUBPueblo45 min
Aug 29, 3:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Aug 29, 4:00 PM MDTSevere Thunderstorm WarningPUBBaca15 min
Aug 29, 4:08 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo37 min
Aug 29, 4:17 PM MDTSevere Thunderstorm WarningPUBBaca28 min
Aug 29, 4:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 29, 4:43 PM MDTSpecial Weather StatementPUBBaca47 min
Aug 29, 4:45 PM MDTSpecial Weather StatementPUBCrowley45 min
Aug 29, 4:45 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca45 min
Aug 29, 5:00 PM MDTSpecial Weather StatementPUBPueblo45 min
Aug 29, 5:10 PM MDTSpecial Weather StatementPUBCrowley35 min
Aug 29, 5:13 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Aug 29, 5:20 PM MDTFlash Flood WarningPUBBaca3 hr
Aug 29, 5:22 PM MDTSevere Thunderstorm WarningPUBCrowley11 min
Aug 29, 5:35 PM MDTSpecial Weather StatementPUBBaca40 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.